Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


bad breath
Aug 24, 2007

have been takenh Atrpla for abou 6 monts now and was wondering if it was a side affect from the meds ?

Response from Dr. Henry

Good question. I have had scores of patients on Atripla and don't recall new bad breath as a complaint voiced by any of them. To my knowledge bad breath (halitosis) has not been reported as a problem clearly linked in Atripla. Halitosis is fairly commonin the general population and often has its origin related to tongue/dental/gum/pharyngeal health so a good evaluation by your HIV specialist and/or a dentist may be helpful. KH



Previous
Sculptra for Buttock Lipoatrophy (Reply)
Next
GHB for Lipodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement